MAUDE Adverse Event Report: RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number V60 V60PLUS VENTILATOR
Medical Device Problem Code Inadequate User Interface (2958)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
Philips received a complaint by the customer on the v60 indicating that device had a touchscreen failure.The device was in use on a patient at the time the reported issue was discovered; however, there was no harm to the patient or user.No medical intervention provided to the patient, nor a delay was noted.This investigation is ongoing.
 
Additional Manufacturer Narrative
It has been confirmed that there was no patient involvement at the time the issue was discovered.Per good faith effort (gfe) response received 24dec2025, the reported issue involved a defect in the touchscreen, which was confirmed during touchscreen operation.The device was not used on a patient, and no patient harm occurred.The ventilator was replaced with another unit prior to use, and no therapy interruption or delay was reported.Troubleshooting and corrective action consisted of replacing the touchscreen panel.Following repair, the device was restored to normal working order and cleared for use by the hospital.The device passed required performance verification tests per philips standards and was returned to service.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
RESPIRONICS
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key23546884
Report Number2518422-2025-051627
Device Sequence Number21234850
Product Code MNT
UDI-Device Identifier00884838009844
UDI-Public(01)00884838009844
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV60 V60PLUS VENTILATOR
Device Catalogue Number1053613
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer12/24/2025
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date12/31/2025
Date Device Manufactured08/19/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown